# SDR UPS98225649

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 66171751
- Condition: Corroded
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 1 FUEL ACCESS PANEL HAS CORROSION RT WING.  FUEL ACCESS PANEL REPLACED IAW MM 28-11-21.
